# SDR AU960480

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech V35A
- Engine: Cont IO520B
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 35410217
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRONT SPAR CARRY THROUGH SECTION CRACKED AT BOTH  OUTBOARD SIDES
